Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Perverse sheaves and $ {\bf C}\sp *$-actions


Author: Victor Ginsburg
Journal: J. Amer. Math. Soc. 4 (1991), 483-490
MSC: Primary 14F32; Secondary 14L30, 22E47, 55N33, 57R19
MathSciNet review: 1091465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14F32, 14L30, 22E47, 55N33, 57R19

Retrieve articles in all journals with MSC: 14F32, 14L30, 22E47, 55N33, 57R19


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1991-1091465-6
PII: S 0894-0347(1991)1091465-6
Article copyright: © Copyright 1991 American Mathematical Society